GenCare – Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies

Category:

$8.99

Compare

Product Description

Price: $12.99 - $8.99
(as of Feb 04,2022 12:47:50 UTC – Details)



Great Option for Your Family
Do you or your family members suffer from chronic or seasonal allergies?
Are you tired of paying a fortune and burning through dozens of bottles of allergy medicine and pills every year?
Enjoy the ultimate convenience of GenCare’s 600 count Allergy Relief Medicine.
Each bottle contains 600 individual 25mg tablets of Diphenhydramine HCl.
The Relief You Crave
You don’t have to suffer through allergy symptoms anymore!
Get quick relief from itching, dry or watery eyes, runny noses, sinus congestion, coughing, sneezing and poor breathing.
Sleep better and get more rest so that you can conquer your days with full energy and vitality.
These tablets may even help reduce your common cold symptoms…always keep some tablets on hand for when symptoms arise.
Product Details:

  • May Cause Drowsiness (avoid operating machinery after use)
  • Excitability May Occur
  • Contains 600 (25mg) tablets of Diphenhydramine HCl)

Join thousands of allergy free customers…Click Add-to-Cart to order your 600 count bottle of Advanced allergy medicine Today!
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 2.5 x 2.5 x 5 inches; 3.21 Ounces
Date First Available ‏ : ‎ January 9, 2019
Manufacturer ‏ : ‎ GENCARE GENERIC HEALTHCARE
ASIN ‏ : ‎ B07M7LNV6B

✅ ITCHY EYE RELIEF – Experience fast relief from itchy, puffy, red or watery eyes typically caused by pet dander, hair, pollen, dust and hay fever. You don’t have to suffer through allergy symptoms another day longer. Itchy eyes can negatively affect your vision, focus and even work performance.
✅ BETTER BREATHING – Diphenhydramine HCL helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.
✅ MORE RESTFUL SLEEP – Allergy symptoms can make your whole day miserable, but they can also affect your sleep. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.
✅ 100% SATISFACTION GUARANTEE – We know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. That’s why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of allergy symptom free customers…Click Add-to-Cart Today!

There are no reviews yet.

Be the first to review “GenCare – Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies”